# SDR EE4Y1012016

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N786TW
- Make and model: Doug MD 83
- Aircraft serial: 53123
- Aircraft time: 39,966 hours, 38,789 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE VERTICAL STABILIZER DORSAL FIN JOINT ANGLE RT SIDE AT CANT STATION WITH CRACK.  THE PART WAS REPAIRED FOLLOWING MD-80 SRM 53-05 FIGURE 23 REV 106.
